# SDR MEX2002057

- Difficulty date: March 7, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Condition: Failed
- Location: Instrument Panel
- Part time: 3,233 hours, 2,022 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 190 - MEX-TIJ - AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCE OF FAIL IN THE RIGHT INSTRUMENTS PANEL.  THERE WAS NO INDICATION IN FPD AND ND FIRST OFFICER SIDE, EFIS WAS SELECTED IN 1 AND THE FAIL WAS CORRECTED HOWEVER FAIL APPEARED AGAIN WHEN EFIS WAS SWAPPED, AIRCRAFT WAS CHANGED.  SYMBOL GENERATOR WAS CHECKED, AND AHRS 2 CONFIRMED FAIL UNIT WAS REPLACED, TEST OK.  (M)
